# SDR 97UAL900705

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N345017
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 20,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE STRUT LEFT HAND SIDE SKIN, (P/N 311N345017), WAS FOUND WITH A CRACK EMANATING FROM THE FORWARD MOST ACCESS HOLE, NAC STA 112.92 WL 137, AT APPROXIMATELY THE ONE O'CLOCK POSITION.  CRACK LENGTH IS APPROXIMATELY 1.625 INCHES.  UAL FEELS THIS FAILURE WAS A RESULT OF TOOLING MARKS PRESENT AT THE TIME OF PRODUCTION.  ACCOMPLISHED REPAIR PER STANDARD PRACTICES.
